# SDR USAASB99090

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE AFT CABIN OVERHEAD CEILING EMERGENCY EXIT SIGN AND THE RIGHT EMERGENCY EXIT DOOR SIGN WILL NOT STAY ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (M)
